MathSciNet Relay Station
MathSciNet bibliographic data
MR1770673 14E22 (14H45 14J29)
Kulikov, Vik. S.; Taĭkher, M. Braid monodromy factorizations and diffeomorphism types. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 64 (2000), no. 2, 89--120; translation in Izv. Math. 64 (2000), no. 2, 311–341
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement